# SDR 98ZZZM734

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SFO - ON DEPARTURE, AFTER GEAR RETRACTION, INTRANSIT LIGHT RT GEAR DOOR ILLUMINATED.  CYCLED GEARS SEVERAL TIMES, SAME RESULT.  DUMPED FUEL AND RETURNED TO SFO.  REMOVED AND REPLACED RT GEAR LINK ASSY 'T' BAR STOP PER MM 32-33-00.  OPS CHECKED NORMAL  (M).
